# SDR CALA0000766

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RT VERTICAL STABILIZER BANANA FAIRING.  THE CRACKED AREA WAS REMOVED AND A FILLER AND DOUBLER WERE INSTALLED IAW SRM 55-01, FIGURE 2 AND 55-03, FIGURE 17.
